# SDR ASAA0580299

- Difficulty date: June 4, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304944
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING HV-CHECK, RIGHT FLAP VANE GOUGED.  REPAIRED DAMAGED SECTION PER SRM 51-70.  (M)
